# SDR ASAA0540522

- Difficulty date: October 5, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5241 · Galley Doors
- Part: Seal Depressor
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT SEAL DEPRESSOR CRACKED BELOW LOWER HINGE CUTOUT.  REMOVED AND REPLACED IAW SRM.  NOTE: REVISION 1 DUE TO MODEL NUMBER, SERIAL NUMBER, AND REFERENCE MATERIAL CORRECTIONS.  (K)
